On differentiability of strongly $\alpha (\cdot )$-paraconvex functions in non-separable Asplund spaces

Volume 167 / 2005

S. Rolewicz Studia Mathematica 167 (2005), 235-244 MSC: 46N10, 52A01. DOI: 10.4064/sm167-3-5

Abstract

In Rolewicz (2002) it was proved that every strongly $\alpha (\cdot )$-paraconvex function defined on an open convex set in a separable Asplund space is Fréchet differentiable on a residual set. In this paper it is shown that the assumption of separability is not essential.

Authors

  • S. RolewiczInstitute of Mathematics
    Polish Academy of Sciences
    /Sniadeckich 8, P.O. Box 21
    00-956 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image